# SDR ASAA2019041729033

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 27,275 hours, 7,916 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Worn
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472010 #2 ENG FAN BLADE LUBRICATION SUB TASK 839-032 PAGE 14. #24 BLADE #2 ENG MISSING CV-M-IN COATING TE CONCAVE SIDE BEYOND AREA X. GROUNDED - YES. REPLACED #24 BLADE ON ENG #2. #12 BLADE REPLACED AS PAIRED OPPOSITE BLADE. REF T/C #78472010 SUBTASK 839-058.
